# SDR 98ZZZX1509

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Condition: Failed
- Location: Csas
- Component: 88030204
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CSAS COMPUTER PITCH LIGHT ILLUMINATED INTERMITTENTLY IN-FLIGHT.  REMOVED AND REPLACED.
